# SDR 2012FA0000577

- Difficulty date: August 19, 2012
- Submitted: August 19, 2012
- Operation: General aviation
- Aircraft: N205PA
- Make and model: Bell 206B-3
- Aircraft serial: 1996
- Aircraft time: 11,166 hours
- Engine: Allsn 250C20B
- Engine time: 10,730 hours, 15,404 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 6890550
- Part serial: CAC36409
- Condition: Failed
- Location: Engine
- Part time: 978 hours, 1,104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A, R

## Discrepancy

WHILE IN FLIGHT, ENGINE LOST POWER WHICH RESULTED IN AUTO ROTATION ENDING IN HARD LANDING.  FOUND THIRD STAGE EITHER STATOR OR 3RD STAGE WHEEL VANE FAILED CAUSING STAGES 4, 5, 6, 7 TO FAIL.  THESE FAILURES FURTHER EXTENDED INTO COMBUSTION CAN AND TURBINE.  ALL 3 MODULES OF ENGINE ARE TO BE SENT TO A MFG SERVICE FACILITY FOR FURTHER DISASSEMBLY.  COMPRESSOR PARTS WILL BE SENT TO FACTORY FOR FURTHER ANALYSIS FOR ROOT CAUSE OF FAILURE.
